MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SAFE-T-PRO PLUS; LANCET

ROCHE DIAGNOSTICS SAFE-T-PRO PLUS; LANCET
Catalog Number 03448622001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's accu-chek safe-t-pro plus lancets were requested for investigation.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about missing sterility cover/tip from 25 accu-chek safe-t-pro plus lancets.No allegation of injuries occurred.
 
Additional Manufacturer Narrative
The customer's accu-chek safe-t-pro plus lancets were provided for investigation on 30-jan-2024.The visual inspection confirmed the issue of the sterility cap missing from the lancets and the lancing devices were not triggered / the release buttons were not activated.Therefore, the accu-chek safe-t pro lancing devices were forwarded to the supplier for further investigation.The check of (b)(4) retention samples from the relevant production lot number 41823050 at the supplier showed no deviation.The verification of the returned products showed all lancing devices were missing caps as alleged.The review of the manufacturing process and manufacturing records at the supplier showed no areas where the lancet caps were twisted or pulled and there was no record of any problems or other issues related to this failure.There is no possibility that the issue occurred in the manufacturing process.The investigation did not identify a product problem.The cause was consistent with the issue occurring outside roche control.
 
Additional Manufacturer Narrative
G1 contact office-manufacturing site was updated.

Brand Name
SAFE-T-PRO PLUS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
FACET TECHNOLOGIES LLC
112 town park drive suite 300
kennesaw GA 30144
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18659421
Report Number1823260-2024-00354
Device Sequence Number17940682
Product Code FMK
UDI-Device Identifier00075537257890
UDI-Public00075537257890
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03448622001
Device Lot Number41823050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer04/10/2024
10/16/2025
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date04/10/2024
11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown